Tsukuba Journal of Mathematics

Complete 2-transnormal hypersurfaces in a Kaehler manifold of negative constant holomorphic sectional curvature

Fumiko Ohtsuka

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 11, Number 2 (1987), 361-366.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496160586

Digital Object Identifier
doi:10.21099/tkbjm/1496160586

Mathematical Reviews number (MathSciNet)
MR926462

Zentralblatt MATH identifier
0638.53054

Citation

Ohtsuka, Fumiko. Complete 2-transnormal hypersurfaces in a Kaehler manifold of negative constant holomorphic sectional curvature. Tsukuba J. Math. 11 (1987), no. 2, 361--366. doi:10.21099/tkbjm/1496160586. https://projecteuclid.org/euclid.tkbjm/1496160586


Export citation